# SDR REXA2018070600597

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 21,171 hours, 20,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND EMERGENCY LIGHT ON THE CEILING BY ROW 5 IS OUT. RELAMPED SECOND EMERGENCY LIGHT LAW AMM 33-51-16. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
